# SDR UPS99229707

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192086
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON NR 7 FLAP TRACK AROUND FWD LUG.  REPLACED FLAP TRACK.
